... attack, uncontrollable shaking, hyperventilating and eyes were crazy looking.
I'm assuming you mean 70 mgs. That is a horrendous amount to start on, especially at his age! I can't imagine a Dr. prescribing that much. Most patients start at 10 -20. I started at 5. And slowly increased. I've taken Paxil for over 15 years now and I'm at 60 now. I don't know your son's background or if he has already been on similar meds before but I would say not to give him it! He had an adverse reaction which can be very scary! Good luck to your son. Hope you figure it out!
This is a serious situation which needs immediate attention, Buddy! Call your doctor's office, they will have an emergency answering service to answer calls, and you can reach them this way, leave a message for your doctor. Don't wait too long, but take your son to the ER if you don't get an immediate call back. Your son could be having a serious medical situation, even a seizure. Please let us know how it turns out. Be safe. G
I agree totally with Deb and G.
Paxil is not even recommended for children because it causes increased suicidal ideation and suicide.
Google Paxil and Teens. There have been class action suits.
If it's 70mg it is higher than the adult max doses.
You need to call your doctor asap!
Please read about this drug!
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2011 • 2 answers
Updated 13 days ago • 18 answers
Updated 30 Nov 2011 • 3 answers
Updated 28 Apr 2013 • 3 answers
Updated 22 Jan 2019 • 8 answers